Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 187, NWS Wichita, KS

September 25, 20124 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 25, 2012, 7:38 PM CDT for 4 counties in Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2012, 7:38 PM CDT (00:38 UTC)
Expired
Sep 25, 2012, 8:30 PM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 151 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 7:52 PM CDTTSTM WND GST 72Chanute, KS
Sep 25, 7:52 PM CDTTSTM WND GST 74Chanute, KS
Sep 25, 8:05 PM CDTTSTM WND DMGChanute, KSPOWER LINES AND LARGE TREE LIMBS DOWN IN CHANUTE. NO ESTIMATE ON TREE LIMB SIZE YET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 5:46 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS53 KICT 260038
SVRICT
KSC001-133-205-207-260130-
/O.NEW.KICT.SV.W.0187.120926T0038Z-120926T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS...
  NORTHERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
  NORTHERN WILSON COUNTY IN SOUTHEAST KANSAS...
  EASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 830 PM CDT

* AT 734 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES SOUTHWEST OF NEOSHO FALLS TO 7 MILES
  SOUTHWEST OF BUFFALO...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
           BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
           MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...CHANUTE...NEOSHO FALLS...BUFFALO...HUMBOLDT...GAS...LA
  HARPE...MORAN...BENEDICT...BASSETT...PETROLIA...IOLA AIRPORT...
  CHANUTE AIRPORT...EARLTON...ELSMORE...SAVONBURG AND STARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3759 9593 3802 9568 3801 9507 3757 9509
TIME...MOT...LOC 0038Z 271DEG 37KT 3794 9559 3767 9576

HAIL...1.00IN
WIND...70 MPH

$$

DARMOFAL
2 follow-up statements
601 
WWUS53 KICT 260052
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT TUE SEP 25 2012

KSC001-133-205-207-260130-
/O.CON.KICT.SV.W.0187.000000T0000Z-120926T0130Z/
NEOSHO KS-ALLEN KS-WILSON KS-WOODSON KS-
752 PM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODSON...NORTHEASTERN WILSON...ALLEN AND NORTHERN NEOSHO COUNTIES
UNTIL 830 PM CDT...

AT 751 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM IOLA TO HUMBOLDT TO CHANUTE...AND MOVING EAST AT
45 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
         UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
         TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
IOLA...CHANUTE...GAS...LA HARPE...MORAN...CHANUTE AIRPORT...
BASSETT...IOLA AIRPORT...EARLTON...ELSMORE...SAVONBURG AND STARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3759 9582 3802 9568 3801 9507 3757 9509
TIME...MOT...LOC 0052Z 271DEG 38KT 3796 9545 3782 9539
          3768 9551

HAIL...1.00IN
WIND...70 MPH

$$

JAKUB
329 
WWUS53 KICT 260110
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT TUE SEP 25 2012

KSC205-207-260119-
/O.CAN.KICT.SV.W.0187.000000T0000Z-120926T0130Z/
WILSON KS-WOODSON KS-
810 PM CDT TUE SEP 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODSON AND
NORTHEASTERN WILSON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3759 9552 3802 9551 3801 9507 3757 9509
TIME...MOT...LOC 0109Z 271DEG 38KT 3795 9522 3781 9516
          3768 9528

$$

KSC001-133-260130-
/O.CON.KICT.SV.W.0187.000000T0000Z-120926T0130Z/
NEOSHO KS-ALLEN KS-
810 PM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN AND
NORTHERN NEOSHO COUNTIES UNTIL 830 PM CDT...

AT 808 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MORAN TO 7 MILES SOUTH OF MORAN TO 8 MILES NORTH
OF ERIE...AND MOVING EAST AT 45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...QUARTER SIZE HAIL AND 80 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...LARGE TREE BRANCHES MAY BE BROKEN...POSSIBLY BLOCKING ROADS
         AND DOWNING POWER LINES. SUBSTANTIAL ROOF COVERING DAMAGE
         LIKELY. METAL OUTBUILDINGS DAMAGED. SIGNIFICANT FLYING
         DEBRIS WILL BE DANGEROUS FOR ANYONE EXPOSED TO THE ELEMENTS.

LOCATIONS IMPACTED INCLUDE...
MORAN...ELSMORE...SAVONBURG AND STARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE LINE OF STORMS ARE 
PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3759 9552 3802 9551 3801 9507 3757 9509
TIME...MOT...LOC 0109Z 271DEG 38KT 3795 9522 3781 9516
          3768 9528

HAIL...1.00IN
WIND...80 MPH

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 6:52 PM CDT, 46 minutes earlier.

Area forecast discussion, Sep 25, 6:52 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT TUE SEP 25 2012

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

THE MAIN AVIATION FORECAST CONCERN IS THE ONGOING AND CONTINUED
DEVELOPMENT OF THUNDERSTORMS THROUGH THE FORECAST.

SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG THE STATIONARY FRONT
THIS AFTERNOON/EVENING AND ARE EXPECTED TO CONTINUE TO IMPACT
SOUTHEAST KANSAS INTO THE OVERNIGHT HOURS. MORE STORM DEVELOPMENT
IS EXPECTED AS THE LOW LEVEL JET INCREASES AFTER SUNSET. COVERAGE
WILL INCREASE AND IMPACT ALL TERMINALS THROUGH THE
NIGHT...EXPANDING FROM SOUTH TO NORTH AND WEST TO EAST. TIMING AT
KRSL IS MORE DIFFICULT AND HAVE LEFT IT OUT FOR NOW. SOME MVFR
CEILINGS/VISIBILITIES COULD BE POSSIBLE WITH THE STRONGEST
STORMS...OTHERWISE VFR IS EXPECTED.

BILLINGS

&&

.PREV DISCUSSION... /ISSUED 210 PM CDT TUE SEP 25 2012/

DISCUSSION...

A STATIONARY FRONT WAS LOCATED ALONG A LINE FROM NEAR WICHITA TO
EMPORIA BISECTING THE FORECAST AREA EARLY THIS AFTERNOON. THIS FRONT
MAY BECOME A FOCUS FOR DEEP MOIST CONVECTION LATE THIS AFTERNOON AND
EVENING WITH BETTER CHANCES EXPECTED AFTER 03-04Z ALONG/NORTH OF THE
FRONT WHEN A STRONG LLJ NOSES INTO THE CENTRAL PLAINS. MUCAPE AROUND
1500 J/KG AND BULK SHEAR AROUND 25+ KNOTS MAY SUPPORT A FEW
STRONG/SEVERE STORM CLUSTERS BUT WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME. PWATS ARE PROGGED TO INCREASE TO 1.3-1.6
INCHES OR 150-160 PERCENT OF NORMAL THROUGH WED SUPPORTING THE
POTENTIAL FOR HEAVY RAIN. THE BEST CHANCE FOR MORE WIDESPREAD HEAVY
RAIN SHOULD BE ALONG/NORTH OF THE OKLAHOMA STATE LINE AND ACROSS
SOUTHEAST KANSAS ALONG AND EAST OF THE TURNPIKE WHERE 1-2+ INCHES
WILL BE POSSIBLE THROUGH WED MORNING.

WEDNESDAY-FRIDAY...MAINTAINED MID POPS/SEASONABLY COOL TEMPERATURES
THROUGH MUCH OF THE PERIOD AS THE MEAN TROUGH OVER THE CENTRAL GREAT
BASIN AREA IS PROGGED TO TRANSLATE SLOWLY EASTWARD TOWARD THE
CENTRAL PLAINS THROUGH THE END OF THE WORK WEEK. THIS WAS HANDLED
WELL IN THE PREVIOUS FORECAST WITH ONLY MINOR ADJUSTMENTS MADE AT
THIS TIME. TIMING UNCERTAINTY REMAINS WITH SEVERAL ROUNDS OF
PRECIPITATION ANTICIPATED THROUGH THE PERIOD. WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED AS THE INSTABILITY AXIS IS PROGGED TO
SLIP SOUTH OF THE AREA.

SATURDAY-TUESDAY...TRENDED POPS DOWN ON SATURDAY AS ANOTHER
MID/UPPER TROUGH DIGS OVER THE GREAT LAKES AREA HELPING TO DRIVE THE
REMNANT FRONT FURTHER SOUTH OVER THE SOUTHERN PLAINS LIMITING POPS
ACROSS THE AREA. BOTH THE GFS/ECMWF INDICATE A SHORTWAVE TROUGH
DIGGING SOUTH ACROSS THE CENTRAL PLAINS ON SUNDAY WHICH MAY BRING A
SLIGHT CHANCE FOR AFTERNOON SHOWERS BUT MAINTAINED A DRY FORECAST
WITH MINIMAL MOISTURE RETURN/PROGRESSIVE NATURE OF MID/UPPER
TROUGH. A MID/UPPER RIDGE IS EXPECTED TO RETURN TO THE AREA AS WE MOVE
INTO THE BEGINNING OF THE WEEK. THIS SHOULD RESULT IN DRY WEATHER
CONDITIONS MON-TUE WITH SEASONABLE TEMPERATURES IN THE UPPER 70S/LOW
80S RETURNING.

MWM

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

FRONT IS EXPECTED TO REMAIN NEARLY STATIONARY THROUGH TONIGHT FROM
SOUTHWEST/SOUTH CENTRAL KS TO NORTHERN MO. ISOLATED-WIDELY
SCATTERED TS MAY DEVELOP LATE THIS PM/EVE ALONG/SOUTH OF THIS
FRONT WITH MODEST CONVERGENCE/WEAKENING CAP. AN INCREASE IN STORM
COVERAGE IS ANTICIPATED AFTER 03Z IN SOUTH CENTRAL/SOUTHEAST KS AS
A 45-50 KT SWRLY LOW-LEVEL JET DEVELOPS WITH SOME UPPER SUPPORT
ARRIVING. THUNDERSTORMS LOOK MOST LIKELY TO AFFECT CNU...ICT AND
HUT SITES TONIGHT. THE FRONT MAY SAG SOUTHWARD WEDNESDAY DEPENDING
ON TONIGHTS COVERAGE OF STORMS. A LIGHT NE-ERLY WIND CAN BE
EXPECTED NORTH OF THE FRONT...WITH A S-SWRLY WIND SOUTH OF THE
FRONT WITH SOME GUSTS THIS PM.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    64  82  64  78 /  80  30  50  50
HUTCHINSON      62  79  62  76 /  70  30  50  50
NEWTON          62  80  62  76 /  70  40  50  50
ELDORADO        63  81  63  77 /  80  40  50  50
WINFIELD-KWLD   67  84  65  80 /  80  30  60  50
RUSSELL         59  79  58  76 /  30  30  40  40
GREAT BEND      60  79  60  75 /  40  30  40  50
SALINA          61  81  61  77 /  60  30  40  40
MCPHERSON       62  80  61  76 /  70  30  50  50
COFFEYVILLE     66  86  64  80 /  80  40  60  50
CHANUTE         64  84  64  78 /  80  50  60  50
IOLA            64  83  64  77 /  80  50  60  50
PARSONS-KPPF    65  85  64  79 /  80  50  60  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 25, 4:47 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT TUE SEP 25 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
447 PM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING OVER
SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG TO MARGINALLY
SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE HAIL OF DIME
TO QUARTER SIZE...AND WIND GUSTS OF 50 TO 60 MPH.

THUNDERSTORM CHANCES WILL INCREASE OVERNIGHT ACROSS THE ENTIRE
AREA WITH LOCALLY HEAVY RAIN POSSIBLE ACROSS MUCH OF SOUTHERN AND SOUTHEAST
KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL CONTINUE FOR WEDNESDAY THROUGH
FRIDAY NIGHT... WITH THE GREATEST CHANCES OCCURRING THURSDAY AND
THURSDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Sep 25, 6:13 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT TUE SEP 25 2012

KSZ072-252345-
ALLEN-
613 PM CDT TUE SEP 25 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN COUNTY...

AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF HUMBOLDT...OR 12 MILES
NORTHEAST OF CHANUTE...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3780 9508 3773 9520 3773 9538 3774 9544
      3804 9520 3790 9507 3782 9507
TIME...MOT...LOC 2313Z 231DEG 23KT 3779 9527

DARMOFAL
Local storm report, Sep 25, 6:18 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 W ATLANTA             37.44N 96.82W
09/25/2012  E1.25 INCH       COWLEY             KS   EMERGENCY MNGR

            HAIL SLIGHTLY LARGER THAN QUARTER SIZE REPORTED JUST WEST
            OF ATLANTA.

&&

ARL
Local storm report, Sep 25, 6:21 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
621 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             2 N ATLANTA             37.47N 96.77W
09/25/2012  E1.25 INCH       COWLEY             KS   EMERGENCY MNGR

            HAIL SLIGHTLY LARGER THAN QUARTERS NOW A COUPLE MILES
            NORTH OF ATLANTA.

&&

ARL
Local storm report, Sep 25, 6:35 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             4 NW IOLA               37.97N 95.45W
09/25/2012  E1.00 INCH       ALLEN              KS   TRAINED SPOTTER

&&

ARL
Local storm report, Sep 25, 6:42 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
642 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND GST     IOLA                    37.93N 95.40W
09/25/2012  M57 MPH          ALLEN              KS   AWOS

&&

CDJ
Local storm report, Sep 25, 7:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     YATES CENTER            37.87N 95.74W
09/25/2012                   WOODSON            KS   LAW ENFORCEMENT

            ROOF BLOWN OFF AN OLD ARMORY BUILDING IN YATES CENTER

&&

ARL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:09 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson36 min
Sep 25, 8:20 PM CDTAreal Flood WarningICTWilson, Woodson3 hr
Sep 25, 8:26 PM CDTSevere Thunderstorm WarningICTNeosho34 min
Sep 25, 9:05 PM CDTSpecial Weather StatementICTSedgwick25 min
Sep 25, 9:18 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick31 min
Sep 25, 9:59 PM CDTSpecial Weather StatementICTSedgwick31 min
Sep 25, 10:17 PM CDTSevere Thunderstorm WarningICTSedgwick28 min
Sep 25, 10:32 PM CDTSpecial Weather StatementICTKingman28 min
Sep 25, 10:35 PM CDTSevere Thunderstorm WarningICTHarper, Kingman18 min
Sep 25, 10:45 PM CDTSevere Thunderstorm WarningICTKingman, Reno29 min
Sep 25, 10:48 PM CDTAreal Flood WarningICTSedgwick4 hr
Sep 25, 11:11 PM CDTSpecial Weather StatementICTSedgwick34 min
Sep 25, 11:16 PM CDTSpecial Weather StatementICTHarvey29 min
Sep 26, 12:46 AM CDTAreal Flood WarningICTChase5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.